Krasnoselsii's fixed point theorem for general classes of maps

Donal O'Regan, Naseer Shahzad

Abstract


A new Krasnoselskii fixed point result is presented for weakly sequentially upper semicontinuous maps. The proof is immediate from re-sults in the literature [6, 7]. We also extend the results for a general class of maps, namely the B^k maps of Park.

Full Text: PDF

How to Cite this Article:

Donal O'Regan, Naseer Shahzad, Krasnoselsii's fixed point theorem for general classes of maps, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 248-257

Copyright © 2012 Donal O'Regan, Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.